# SDR REXA2015110401047

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-505 FOUND CORROSION ON STRINGER 21R, 3" FWD OF FS 379 & BETWEEN FS 395 - 409.  R & R STRINGER 21R FWD, PN SH670-31383-1S SPLICE.  REPAIRED STRINGER 21R AFT AT FS 400.00, PN SH670-31385-1S & REPAIRED JOINT PIECE, PN H670-32301-5 AT FS 387 ALONG STRINGER 21R IAW EA CRJ953-03772 & SRM 53-21-03-101-006-A02, 53-00-03-991-803 SOLUTION 1 & 51-77-00-001-001-A01.
